Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 703652, 10 pages
http://dx.doi.org/10.1155/2015/703652
Research Article

The Existence and Uniqueness of a New Boundary Value Problem (Type of Problem “E”) for Linear System Equations of the Mixed Hyperbolic-Elliptic Type in the Multivariate Dimension with the Changing Time Direction

1Department of Mathematics, Azerbaijan Architecture and Building University, 5 A. Sultanova Street, 1073 Baku, Azerbaijan
2Department of Mathematics, Azerbaijan Teachers Institute, 104 H. Aliyev Street, 1115 Baku, Azerbaijan

Received 25 October 2014; Revised 5 January 2015; Accepted 28 January 2015

Academic Editor: Patricia J. Y. Wong

Copyright © 2015 Mahammad A. Nurmammadov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mahammad A. Nurmammadov, “The Existence and Uniqueness of a New Boundary Value Problem (Type of Problem “E”) for Linear System Equations of the Mixed Hyperbolic-Elliptic Type in the Multivariate Dimension with the Changing Time Direction,” Abstract and Applied Analysis, vol. 2015, Article ID 703652, 10 pages, 2015. https://doi.org/10.1155/2015/703652.